Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 177, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 5:07 AM CDT for Columbia County, Dane County, Wisconsin. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 5:07 AM CDT (10:07 UTC)
- Expired
- Aug 24, 2006, 6:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Dane County, WI
The radar
The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 5:23 AM CDT | HAIL 0.75 | 1 Sw Waunakee, WI | |
| Aug 24, 5:43 AM CDT | HAIL 0.5 | Madison, WI | MEASURED 1/2 INCH HAIL AT THE AIRPORT. |
| Aug 24, 5:43 AM CDT | HAIL 0.75 | 3 Ene Madison, WI | |
| Aug 24, 5:45 AM CDT | HAIL 0.75 | 1 W Madison, WI | 1 MILE WEST OF THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:02 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 241008
SVRMKX
WIC021-025-241100-
/O.NEW.KMKX.SV.W.0177.060824T1007Z-060824T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 AM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWEST COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
DANE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 600 AM CDT
* AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR LAKE WISCONSIN...OR ABOUT NEAR PRAIRIE DU
SAC...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CROSS PLAINS BY 520 AM CDT...
WAUNAKEE AND MIDDLETON BY 525 AM CDT...
MADISON BY 535 AM CDT...
SUN PRAIRIE BY 540 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4344 8959 4333 8960 4327 8969 4324 8981
4314 8982 4294 8923 4328 8924
$$
REM3 follow-up statements
000
WWUS53 KMKX 241017
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 AM CDT THU AUG 24 2006
WIC021-025-241100-
/O.CON.KMKX.SV.W.0177.000000T0000Z-060824T1100Z/
COLUMBIA WI-DANE WI-
517 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DANE AND COLUMBIA COUNTIES...
AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SAUK CITY...MOVING SOUTHEAST AT
40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAUNAKEE...DE FOREST AND MORRISONVILLE BY 525 AM CDT...
MIDDLETON AND WINDSOR BY 530 AM CDT...
SHOREWOOD HILLS...MAPLE BLUFF...TOKEN CREEK AND SUN PRAIRIE BY 535
AM CDT...
MADISON BY 540 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4344 8959 4333 8960 4327 8969 4324 8981
4314 8982 4294 8923 4328 8924
$$
FOWLE000
WWUS53 KMKX 241042
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
542 AM CDT THU AUG 24 2006
WIC021-025-241100-
/O.CON.KMKX.SV.W.0177.000000T0000Z-060824T1100Z/
COLUMBIA WI-DANE WI-
542 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DANE AND COLUMBIA COUNTIES...
AT 537 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL.
THIS STORM WAS LOCATED NEAR MAPLE BLUFF...OR ABOUT NEAR MADISON...
MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COTTAGE GROVE...DELAVAN...DEANSVILLE AND MARSHALL BY 550 AM CDT...
DEERFIELD BY 555 AM CDT...
UTICA BY 600 AM CDT...
ANOTHER STORM OVER WESTERN COLUMBIA COUNTY MAY ALSO PRODUCE HAIL UP
TO 3/4 INCH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4349 8957 4333 8960 4321 8935 4319 8948
4313 8950 4290 8905 4314 8901
$$
GEHRING000
WWUS53 KMKX 241059
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 AM CDT THU AUG 24 2006
WIC021-025-241107-
/O.EXP.KMKX.SV.W.0177.000000T0000Z-060824T1100Z/
COLUMBIA WI-DANE WI-
558 AM CDT THU AUG 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR DANE AND COLUMBIA COUNTIES
EXPIRES AT 600 AM CDT...
THUNDERSTORMS OVER DANE AND COLUMBIA COUNTY HAVE WEAKENED BELOW
SEVERE LIMITS. GUSTY WINDS TO 35 MPH AND 1/2 INCH HAIL IS STILL
POSSIBLE WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 1000 AM CDT THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4349 8957 4333 8960 4321 8935 4319 8948
4313 8950 4290 8905 4314 8901
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 24, 3:03 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT THU AUG 24 2006 .DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND. WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT. 00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS ...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH KENW. FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA. ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS. UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA 1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES). ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY. 4KM WRF RUN SEEMS TO HAVE DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN POSSIBLE INVOF WARM FRONT. TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING IN THIS REGION...WITH CHANCE ELSEWHERE. FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN. DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT. ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && FOWLE
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-250815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 314 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR A NEARLY STATIONARY FRONT ACROSS SOUTHERN WISCONSIN THIS MORNING. THIS FRONT IS EXPECTED TO SAG A LITTLE SOUTH THIS MORNING. ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND TONIGHT ARE EXPECTED AS THE FRONT AGAIN LIFTS NORTH. THE RISK OF SEVERE STORMS THIS AFTERNOON SHOULD START MAINLY SOUTH AND WEST OF MADISON...AND NEAR THE ILLINOIS BORDER IN SOUTHEAST WISCONSIN...THEN EXPAND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING AND TONIGHT. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF A PORTAGE TO MADISON TO BRODHEAD LINE THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ643>646-665-250815- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 314 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. HENTZ
In the hours before
Special weather statement, Aug 24, 3:48 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-240915- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 348 AM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF EAST CENTRAL...SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT... AT 345 AM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUED TO MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG A LINE FROM THE WISCONSIN DELLS...TO MADISON...TO LAKE GENEVA. STORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH 4 AM. ONE INCH DIAMETER HAIL WAS RECENTLY REPORTED NEAR MADISON...WITH TREES DOWN NEAR MIDDLETON. ALL THE THUNDERSTORMS CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL IN EXCESS OF 1 INCH...WIND GUSTS TO 60 MPH...ALONG WITH LOCALLY HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. MAF
Local storm report, Aug 24, 4:18 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL WALES 43.00N 88.38W
08/24/2006 E0.25 INCH WAUKESHA WI NWS EMPLOYEE
&&
GDSpecial weather statement, Aug 24, 4:18 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-241115- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 418 AM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NOW IN EFFECT FOR PORTIONS OF SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 10 AM CDT... AT 415 AM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUED TO MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG A LINE FROM THE WISCONSIN DELLS...TO MADISON...TO LAKE GENEVA. STORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH 10 AM. ALL THE THUNDERSTORMS CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL IN EXCESS OF 1 INCH...WIND GUSTS TO 60 MPH...ALONG WITH LOCALLY HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 10 AM CDT. MAF
Local storm report, Aug 24, 4:33 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM HAIL 1 W FOOTVILLE 42.67N 89.23W
08/24/2006 E2.50 INCH ROCK WI LAW ENFORCEMENT
GOLFBALL TO TENNIS BALL SIZE.
&&
GDLocal storm report, Aug 24, 4:54 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM HAIL BARABOO 43.47N 89.74W
08/24/2006 E1.00 INCH SAUK WI LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL.
&&
GDLocal storm report, Aug 24, 5:05 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM HAIL PRAIRIE DU SAC 43.29N 89.73W
08/24/2006 E1.50 INCH SAUK WI TRAINED SPOTTER
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.